Progrès récents sur les fonctions normales (d'après Green-Griffiths, Brosnan-Pearlstein, M. Saito, Schnell...]
Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13, Astérisque, no. 361 (2014), Exposé no. 1063, 33 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2014__361__149_0,
     author = {Charles, Fran\c cois},
     title = {Progr\`es r\'ecents sur les fonctions normales (d'apr\`es Green-Griffiths, Brosnan-Pearlstein, M. Saito, Schnell...]},
     booktitle = {S\'eminaire Bourbaki volume 2012/2013 : expos\'es 1059-1073 - Avec table par noms d'auteurs de 1948/49 \`a 2012/13},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1063},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {361},
     year = {2014},
     zbl = {1356.14002},
     mrnumber = {3289280},
     language = {fr},
     url = {archive.numdam.org/item/AST_2014__361__149_0/}
}
Charles, François. Progrès récents sur les fonctions normales (d'après Green-Griffiths, Brosnan-Pearlstein, M. Saito, Schnell...], dans Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13, Astérisque, no. 361 (2014), Exposé no. 1063, 33 p. http://archive.numdam.org/item/AST_2014__361__149_0/

[Be87] A. A. Beĭlinson - « Height pairing between algebraic cycles », in K-theory, arithmetic and geometry (Moscow, 1984-1986), Lecture Notes in Math., vol. 1289, Springer, Berlin, 1987, p. 1-25. | MR 923131 | Zbl 0651.14002

[Be12] A. A. Beĭlinson, « A remark on primitive cycles and Fourier-Radon transform », in Regulators, Contemp. Math., vol. 571, Amer. Math. Soc., Providence, 2012, p. 19-23. | Article | MR 2953405 | Zbl 1273.14036

[BBD82] A. A. Beĭlinson, J. Bernstein & P. Deligne - « Faisceaux pervers », in Analysis and topology on singular spaces (Luminy, 1981) I, Astérisque, vol. 100, Soc. Math. France, Paris, 1982, p. 5-171. | Numdam | MR 751966 | Zbl 0536.14011

[Bl10] S. Bloch - Lectures on algebraic cycles, 2nde éd., New Math. Monogr., vol. 16, Cambridge Univ. Press, Cambridge, 2010. | MR 2723320 | Zbl 1201.14006

[BFNP09] P. Brosnan, H. Fang, Z. Nie & G. Pearlstein - « Singularities of admissible normal functions », Invent. Math. 177 (2009), no. 3, p. 599-629. | Article | MR 2534102 | Zbl 1174.14009

[BP2] P. Brosnan & G. Pearlstein - « Zero loci of admissible normal functions with torsion singularities », Duke Math. J. 150 (2009), no. 1, p. 77-100. | Article | MR 2560108 | Zbl 1187.14015

[BP1] P. Brosnan & G. Pearlstein, « The zero locus of an admissible normal function », Ann. of Math. (2) 170 (2009), no. 2, p. 883-897. | Article | MR 2552111 | Zbl 1184.32004

[BP3] P. Brosnan & G. Pearlstein, « On the algebraicity of the zero locus of an admissible normal function », Compos. Math. 149 (2013), no. 11, p. 1913-1962. | Article | MR 3133298 | Zbl 1293.32019

[BPS08] P. Brosnan, G. Pearlstein & M. Saito - « A generalization of the Néron models of Green, Griffiths and Kerr », arXiv:0809.5185v1.

[Ca87] J. A. Carlson - « The geometry of the extension class of a mixed Hodge structure », in Algebraic geometry, Boudoin, 1985, Proc. Sympos. Pure Math., vol. 46, Amer. Math. Soc., Providence, 1987, p. 199-222. | Article | MR 927981 | Zbl 0637.14007

[dCM] M. A. A. De Cataldo & L. Migliorini - « The decomposition theorem, perverse sheaves and the topology of algebraic maps », Bull. Amer. Math. Soc. (N.S.) 46 (2009), no. 4, p. 535-633. | Article | MR 2525735 | Zbl 1181.14001

[dCM09] M. A. A. De Cataldo & L. Migliorini, « On singularities of primitive cohornology classes », Proc. Amer. Math. Soc. 137 (2009), no. 11, p. 3593-3600. | Article | MR 2529865 | Zbl 1174.14011

[CDK95] E. Cattani, P. Deligne & A. Kaplan - « On the locus of Hodge classes », J. Amer. Math. Soc. 8 (1995), no. 2, p. 483-506. | Article | MR 1273413 | Zbl 0851.14004

[Ch10] F. Charles - « On the zero locus of normal functions and the étale Abel-Jacobi map », Int. Math. Res. Not. IMRN (2010), no. 12, p. 2283-2304. | MR 2652222 | Zbl 1235.14012

[CS11] F. Charles & C. Schnell - « Notes on absolute Hodge classes », arXiv:1101.3647. | Article | MR 3290133

[Cle83] H. Clemens - « The Néron model for families of intermediate Jacobians acquiring "algebraic" singularities », Publ. Math. Inst. Hautes Etudes Sci. (1983), no. 58, p. 5-18 (1984). | EuDML 103994 | Numdam | MR 720929

[De68] P. Deligne - « Théorème de Lefschetz et critères de dégénérescence de suites spectrales », Publ. Math. Inst. Hautes Etudes Sci. 35 (1968), p. 107-126. | Article | EuDML 103884 | Numdam | Zbl 0159.22501

[De70] P. Deligne - Équations différentielles à points singuliers réguliers, Lecture Notes in Math., vol. 163, Springer-Verlag, Berlin, 1970. | MR 417174 | Zbl 0244.14004

[De82] P. Deligne, « Hodge cycles on abelian varieties », in Hodge cycles, motives, and Shimura varieties. Lecture Notes in Math., vol. 900, Springer-Verlag, Berlin, 1982, p. 9-100. | Article | Zbl 0537.14006

[EZZ84] F. El Zein & S. Zucker - « Extendability of normal functions associated to algebraic cycles », in Topics in transcendental algebraic geometry (Princeton, 1981/1082), Ann. of Math. Stud., vol. 106, Princeton Univ. Press, Princeton, 1984, p. 269-288. | MR 756857 | Zbl 0545.14017

[GG07] M. Green & P. Griffiths - « Algebraic cycles and singularities of normal functions », in Algebraic cycles and motives I, London Math. Soc. Lecture Note Ser., vol. 343, Cambridge Univ. Press, Cambridge, 2007, p. 206-263. | Article | MR 2385303 | Zbl 1130.14010

[GGK10] M. Green, P. Griffiths & M. Kerr - « Néron models and limits of Abel-Jacobi mappings », Compos. Math. 146 (2010), no. 2, p. 288-366. | Article | MR 2601630 | Zbl 1195.14006

[Gr68] P. Griffiths - « Periods of integrals on algebraic manifolds I-II ». Amer. J. Math. 90 (1968), p. 568-626, et 805-865. | Article | MR 229641 | Zbl 0183.25501

[Gr69] P. Griffiths, « On the periods of certain rational integrals I-II », Ann. of Math. (2) 90 (1969), p. 460-495, et 496-541. | Article | MR 260733 | Zbl 0215.08103

[Ja94] U. Jannsen - « Motivic sheaves and filtrations on Chow groups », in Motives (Seattle, 1991), Proc. Sympos. Pure Math., vol. 55, Amer. Math. Soc. Providence, 1994, p. 245-302. | Article | MR 1265533 | Zbl 0811.14004

[Ka84] M. Kashiwara - « The Riemann-Hilbert problem for holonomic systems ». Publ. Res. Inst. Math. Sci. 20 (1984), no. 2, p. 319-365. | Article | MR 743382 | Zbl 0566.32023

[Ka86] M. Kashiwara, « A study of variation of mixed Hodge structure », Publ. Res. Inst. Math. Sci. 22 (1986), no. 5, p. 991-1024. | Article | MR 866665 | Zbl 0621.14007

[KNU08] K. Kato, C. Nakayama & S. Usui - « SL(2)-orbit theorem for degeneration of mixed Hodge structure », J. Algebraic Geom. 17 (2008), no. 3. p. 401-479. | Article | MR 2395135 | Zbl 1144.14005

[KNU10] K. Kato, C. Nakayama & S. Usui, « Néron models in log mixed Hodge theory by weak fans », Proc. Japan Acad. Ser. A Math. Sci. 86 (2010), no. 8, p. 143-148. | Article | MR 2721860 | Zbl 1209.14009

[KNU11] K. Kato, C. Nakayama & S. Usui, « Analyticity of the closures of some Hodge theoretic subspaces », Proc. Japan Acad, Ser. A Math. Sci. 87 (2011), no. 9, p. 167-172. | Article | MR 2863360 | Zbl 1252.14010

[KU09] K. Kato & S. Usui - Classifying spaces of degenerating polarized Hodge structures, Ann. of Math. Stud., vol. 169, Princeton Univ. Press, Princeton, 2009. | MR 2465224 | Zbl 1172.14002

[KP10] M. Kerr & G. Pearlstein - « An exponential history of functions with logarithmic growth », in Topology of stratified spaces, Math. Sci. Res. Inst. Publ., vol. 58, Cambridge Univ. Press, Cambridge, 2011, p. 281-374. | MR 2796415 | Zbl 1246.32015

[MVW06] C. Mazza, V. Voevodsky & C. Weibel - Lecture notes on motivic cohomology, Clay Math. Monogr., vol. 2, Amer. Math. Soc., Providence, 2006. | MR 2242284 | Zbl 1115.14010

[Me84] Z. Mebkhout - « Une autre équivalence de catégories », Compos. Math. 51 (1984), no. 1, p. 63-88. | EuDML 89634 | Numdam | MR 734785 | Zbl 0566.32021

[Mu68] D. Mumford - « Rational equivalence of 0-cycles on surfaces », J. Math. Kyoto Univ. 9 (1969), p. 195-204. | Article | MR 249428 | Zbl 0184.46603

[Ngô10] B. G. Ngô - « Le lemme fondamental pour les algèbres de Lie », Publ. Math. IHÉS (2010), no. 111, p. 1-169. | Article | Numdam | MR 2653248 | Zbl 1200.22011

[Sa88] M. Saito - « Modules de Hodge polarisables », Publ. Res. Inst. Math. Sci. 24 (1988), no. 6, p. 849-995 (1989). | Article | MR 1000123 | Zbl 0691.14007

[Sa90] M. Saito, « Mixed Hodge modules ». Publ. Res. Inst. Math. Sci. 26 (1990), no. 2, p. 221-333. | Article | MR 1047415 | Zbl 0727.14004

[Sa96] M. Saito, « Admissible normal functions », J. Algebraic Geom. 5 (1996), no. 2, p. 235-276. | MR 1374710 | Zbl 0918.14018

[Sc73] W. Schmid - « Variation of Hodge structure : the singularities of the period mapping », Invent. Math. 22 (1973), p. 211-319. | Article | EuDML 142246 | MR 382272 | Zbl 0278.14003

[Sc10] C. Schnell - « Two observations about normal functions », in The geometry of algebraic cycles, Clay Math. Proc., vol. 9, Amer. Math. Soc., Providence, 2010, p. 75-79. | MR 2648665 | Zbl 1207.14018

[Sc12] C. Schnell, « Complex analytic Néron models for arbitrary families of intermediate Jacobians », Invent. Math. 188 (2012), no. 1, p. 1-81. | Article | MR 2897692 | Zbl 1299.14009

[Sc12-2] C. Schnell, « Residues and filtered D-modules », Math. Ann. 354 (2012), no. 2, p. 727-763. | Article | MR 2965259 | Zbl 1251.14006

[Se56] J.-P. Serre - « Géométrie algébrique et géométrie analytique », Ann. Inst. Fourier, Grenoble 6 (1955/1956), p. 1-42. | Article | EuDML 73726 | Numdam | MR 82175 | Zbl 0075.30401

[Th05] R. P. Thomas - « Nodes and the Hodge conjecture », J. Algebraic Geom. 14 (2005), no. 1, p. 177-185. | Article | MR 2092131 | Zbl 1076.14017

[Vo02] C. Voisin - Théorie de Hodge et géométrie algébrique complexe, Cours Spéc., vol. 10, Soc. Math. France, Paris, 2002. | MR 1988456 | Zbl 1032.14001

[Vo07] C. Voisin, « Hodge loci and absolute Hodge classes », Compos. Math. 143 (2007), no. 4, p. 945-958. | Article | MR 2339834 | Zbl 1124.14015

[Vo] C. Voisin - « Hodge loci », in Handbook of moduli (G. Farkas & I. Morrison, éds.), Adv. Lect. Math. (ALM), vol. 26, International Press, Somerville; Higher Education Press, Beijing, 2013, p. 507-546. | MR 3135443 | Zbl 1260.14003

[Zu76] S. Zucker - « Generalized intermediate Jacobians and the theorem on normal functions », Invent. Math. 33 (1976), no. 3, p. 185-222. | Article | EuDML 142381 | MR 412186 | Zbl 0329.14008